# SDR SWIA972336

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 6,781 hours, 10,316 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DIRECT VISION WINDOW AFT ROLLER ASSEMBLY (ON BOTTOM) FELL APART.  REPLACED SNAP RING ON AFT LOWER RIGHT DIRECT VISION WINDOW ROLLER.  OPS CHECK GOOD.
